Rocky Mountain Journal of Mathematics

Remarks on homological dimensions

John C. Nichols

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 25-30.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131656

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-25

Mathematical Reviews number (MathSciNet)
MR294322

Zentralblatt MATH identifier
0229.13009

Subjects
Primary: 14A05: Relevant commutative algebra [See also 13-XX] 13D05: Homological dimension

Citation

Nichols, John C. Remarks on homological dimensions. Rocky Mountain J. Math. 2 (1972), no. 1, 25--30. doi:10.1216/RMJ-1972-2-1-25. https://projecteuclid.org/euclid.rmjm/1250131656


Export citation